MAUDE Adverse Event Report: ARTHREX, INC. BONE CUTTER,5.5MM X 13CM; SAW BLADE

ARTHREX, INC. BONE CUTTER,5.5MM X 13CM; SAW BLADE
Model Number BONE CUTTER,5.5MM X 13CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04-feb-2026, it was reported by a sales representative via (b)(4) that an ar-8550bc bonecutter was producing metal fragments.This was discovered during a distal clavicle excision procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 -complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse of the device, including exposure to excessive mechanical forces, misaligned insertion, side loading during use and/or allowing the rotating portion to touch any metallic object during use.

Brand Name
BONE CUTTER,5.5MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24400483
Report Number1220246-2026-00692
Device Sequence Number8223643
Product Code GFA
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE CUTTER,5.5MM X 13CM
Device Catalogue NumberAR-8550BC
Device Lot Number15522554
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown